# SDR SWAA2019061133468

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 48,864 hours, 28,550 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION,  NO.1 ENGINE APPEARED TO BE LOOSING OIL AT AN ABNORMALLY HIGH RATE. OIL QUANTITY GOT DOWN TO 40% BUT LOW OIL PRESSURE LIGHT DID NOT COME ON. / SERVICED ENGINE OIL PER AMM.
